Completeness Theorems For Modal Model Theory With the Montague-Chang Semantics I

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 23 (7-12):97-104 (1977)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some Connections Between Topological and Modal Logic.Kurt Engesser - 1995 - Mathematical Logic Quarterly 41 (1):49-64.
Kripke Semantics for Modal Substructural Logics.Norihiro Kamide - 2002 - Journal of Logic, Language and Information 11 (4):453-470.
Effective Completeness Theorems for Modal Logic.Suman Ganguli & Anil Nerode - 2004 - Annals of Pure and Applied Logic 128 (1-3):141-195.
Partiality and Adjointness in Modal Logic.Wesley H. Holliday - 2014 - In Rajeev Goré, Barteld Kooi & Agi Kurucz (eds.), Advances in Modal Logic, Vol. 10. College Publications. pp. 313-332.
A Unified Completeness Theorem for Quantified Modal Logics.Giovanna Corsi - 2002 - Journal of Symbolic Logic 67 (4):1483-1510.
Reverse Mathematics and Completeness Theorems for Intuitionistic Logic.Takeshi Yamazaki - 2001 - Notre Dame Journal of Formal Logic 42 (3):143-148.
Natural Deduction for Modal Logic with a Backtracking Operator.Jonathan Payne - 2015 - Journal of Philosophical Logic 44 (3):237-258.
Graded Modalities. I.M. Fattorosi-Barnaba & F. Caro - 1985 - Studia Logica 44 (2):197 - 221.
Completeness of S4 for the Lebesgue Measure Algebra.Tamar Lando - 2012 - Journal of Philosophical Logic 41 (2):287-316.

Analytics

Added to PP
2016-02-04

Downloads
21 (#537,099)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

No references found.

Add more references